# SDR CALA2012112600818

- Difficulty date: November 24, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 46,319 hours, 16,298 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A10072
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 907 BETWEEN STR`S 8R AND 9R CRACKED AT AIR CONDTIONING OUTLET ATTACH BRACKET REF STEP 7 OF EA 5310-04716.  REPAIR ACCOMPLISHED IAW ECRA 5310-05620.
